Translator Disclaimer
January 2020 Spaces of strongly lacunary invariant summable sequences
E. Savaş
Tbilisi Math. J. 13(1): 61-68 (January 2020). DOI: 10.32513/tbilisi/1585015220

Abstract

In this paper, we introduce and examine some properties of three sequence spaces defined using lacunary sequence and invariant mean which generalize several known sequence spaces.

Citation

Download Citation

E. Savaş. "Spaces of strongly lacunary invariant summable sequences." Tbilisi Math. J. 13 (1) 61 - 68, January 2020. https://doi.org/10.32513/tbilisi/1585015220

Information

Received: 20 September 2019; Accepted: 20 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

zbMATH: 07200152
MathSciNet: MR4079450
Digital Object Identifier: 10.32513/tbilisi/1585015220

Subjects:
Primary: 40B05
Secondary: 40C05

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top